Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Novalie

My scar treatments are causing me to get acne!!

Hi all,

I finished my Accutane about a year ago and have remained pretty clear ever since; only a few pimples, mostly around that hormonal time of the month.

I had some scars left over, so I went to a plastic surgeons office and the aesthiciatition (sp?) recommended seven treatments of microdermabrasion and chemical peels.

After having gone through about 5 treatments, I've noticed that my acne is worse than ever!

Has anyone else experienced this? I already paid for my last two treatments (and no refunds, of course), but I'm thinking I might just cancel them and take a loss, because they haven't done much for my scars (I have both ice pick and hypertrophics) and it is making me breakout like crazy!

Has anyone else experienced an increase in acne from microdermabrasion and/or chemical peels?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×